MAUDE Adverse Event Report: ULRICH MEDICAL USA SOLIDITY; CENTER PIECE, LIGHT BLUE, DIA 13MM, HEIGHT 13-17.5MM TWO FIXED ANGULATION PLATES

ULRICH MEDICAL USA SOLIDITY; CENTER PIECE, LIGHT BLUE, DIA 13MM, HEIGHT 13-17.5MM TWO FIXED ANGULATION PLATES
Model Number UU041-01-1317
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during a post operative follow up the vbr cage had collapsed.There was no effect on the patient and there was no need for a revision surgery.

Brand Name
SOLIDITY
Common Device Name
CENTER PIECE, LIGHT BLUE, DIA 13MM, HEIGHT 13-17.5MM TWO FIXED ANGULATION PLATES
Manufacturer (Section D)
ULRICH MEDICAL USA
3700 east plano parkway
suite 200
plano TX 75074
Manufacturer (Section G)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, baden-wurttemberg 89081
GM   89081
Manufacturer Contact
louis milos
3700 east plano parkway
suite 200
plano, TX 75074
4692380832
MDR Report Key19392013
Report Number3005823819-2024-00006
Device Sequence Number7799435
Product Code MQP
UDI-Device Identifier00814386022279
UDI-Public00814386022279
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181921
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUU041-01-1317
Device Catalogue NumberUU041-01-1317
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2024
Initial Report FDA Received Date05/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age51 YR
Patient SexPrefer Not To Disclose